Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/68671
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Estimation for queues from queue length data
Author: Ross, J.
Taimre, T.
Pollett, P.
Citation: Queueing Systems, 2007; 55(2):131-138
Publisher: Kluwer Academic Publishers
Issue Date: 2007
ISSN: 0257-0130
1572-9443
Statement of
Responsibility: 
J. V. Ross, T. Taimre, P. K. Pollett
Keywords: Diffusion approximation; M/M/c queues; Maximum likelihood; Queue length; Rate estimation; Traffic intensity
Rights: © Springer Science+Business Media, LLC 2007
RMID: 0020109237
DOI: 10.1007/s11134-006-9009-2
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.